# SDR EE4Y2022022315194

- Difficulty date: February 23, 2022
- Submitted: February 23, 2022
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N959UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000166
- Aircraft time: 27,703 hours, 20,697 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Skin
- Part number: UNK
- Part serial: UNK
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE STRUCTURAL INSPECTION IT WAS FOUND ON CENTER FUSELAGE I, BETWEEN FR23 AND FR25 AND BETWEEN STRG-19L AND STGRG-21L AN EXISTING REPAIR. THE REPAIR WAS REMOVED BECAUSE IT DOES NOT MEET THE SRM REQUIREMENTS PER 51-75-00 GENERAL GUIDELINES FOR DOUBLER REPAIRS. WAS REPAIRED FOLLOWING EMBRAER REPAIR INSTRUCTIONS UNDER ETD2022-190-001687 AN DCOOPESA EO # COO-EO-2022-15008-R00 AND APPROVED ON ANAC F-200 FORM PROVIDED BY EMB.
